zbMATH — the first resource for mathematics

Second order optimality of stationary bootstrap. (English) Zbl 0722.62016
Summary: This paper proves the second order correctness of the stationary bootstrap procedure for normalized, multivariate sample means of weakly dependent observations. Similar results are shown to hold also for more general vector valued statistics based on sample means.

62E20 Asymptotic distribution theory in statistics
62G09 Nonparametric statistical resampling methods
Full Text: DOI
[1] Athreya, K.B.; Fuh, C.D., Bootstrapping Markov chains: countable case, (1989), Dept. of Statist., Iowa State Univ Ames, IA, Preprint · Zbl 0765.62078
[2] Babu, G.J., Bootstrapping statistics with linear combinations of chi-squares as weak limit, Sankhy\( a\) ser. A., 56, 85-93, (1986) · Zbl 0598.62040
[3] Babu, G.J.; Singh, K., One-term Edgeworth correction by Efron’s bootstrap, Sankhy\( a\) ser. A., 46, 219-232, (1984) · Zbl 0568.62019
[4] Bhattacharya, R.N., Some recent results on cramer-Edgeworth expansions with applications, (), 57-75 · Zbl 0588.62029
[5] Bhattacharya, R.N.; Ghosh, J.K., On the validity of the formal Edgeworth expansion, Ann. statist., 6, 436-451, (1978) · Zbl 0396.62010
[6] Bhattacharya, R.N.; Ranga, Rao R., Normal approximation and asymptotic expansions, (1986), Krieger Malabar, FL · Zbl 0657.41001
[7] Billingsley, P., Probability and measure, (1986), Wiley New York · Zbl 0649.60001
[8] Efron, B., Bootstrap methods: another look at the jackknife, Ann. statist., 7, 1-26, (1979) · Zbl 0406.62024
[9] Efron, B.; Tibshirani, R., Bootstrap methods for standard errors, confidence intervals and other measures of statistical accuracy (with discussion), Statist. sci., 1, 56-77, (1986) · Zbl 0587.62082
[10] Freedman, D.A., On bootstrapping two stage least squares estimates in stationary linear models, Ann. statist., 12, 827-842, (1984) · Zbl 0542.62051
[11] Götze, F.; Hipp, Asymptotic expansions for sums of weakly dependent random vectors, Z. wahrsch. verw. gebiete, 64, 211-240, (1983) · Zbl 0497.60022
[12] Künsch, H.R., The jackknife and the bootstrap for general stationary observations, Ann. statist., 17, 1217-1241, (1989) · Zbl 0684.62035
[13] Lahiri, S.N., Bootstrap approximation to the distributions of M-estimators, Ph.D. dissertation, (1989), Michigan State Univ East Lansing, MI
[14] Lahiri, S.N., Second order optimality of stationary bootstrap, (1990), Dept. of Statist. Iowa State Univ Ames, IA, Preprint
[15] Singh, K., On the asymptotic accuracy of Efron’s bootstrap, Ann. statist., 9, 1187-1195, (1981) · Zbl 0494.62048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.